Don't know what to do....

Discussion in 'Lipotrim Forum' started by Miss Bean, 5 June 2010 Social URL.

  1. Miss Bean

    Miss Bean Full Member

    Posts:
    465
    Likes Received:
    7
    Start Weight:
    16st11lb
    Current Weight:
    15st4lb
    Goal Weight:
    11st0lb
    Lost(%):
    1st7lb(8.94%)
    Diet:
    Exante
    I had to have a tooth out on Wednesday (the day after I started LT), that all went well and I thought everything was fine. I went to the doctor on Thursday because my ears were really sore and I was worried I would get a perforated eardrum....I was put on amoxicillin for 7 days.

    I have been so good and stuck to LT since then, however after taking the antibiotics - I needed painkillers so I took some co-codomal at 3 this morning - I have been feeling absolutely awful since then - and been feeling really queasy and sick since Thursday. I had some plain boiled chicken this afternoon to see if that would take away the problem - just incase it was the antibiotics causing me to feel funny. I still feel the same.

    I don't know whether the poison from the abcess on my tooth has gone in to my stomach and upset it or it is something else. But it's ever since I started taken the antibiotics.

    I don't know now whether to stop LT until next Thursday when the antibiotics finish...I'm a bit gutted as I have done so well this first week.

    Does anyone have any advice ??

    Thanks,
    Miss Bean x:(
     
  2. Avatar

    MiniMins.com Matched Content

  3. kellywobble

    kellywobble Full Member

    Posts:
    222
    Likes Received:
    5
    Start Weight:
    16st12lb
    Current Weight:
    16st12lb
    Goal Weight:
    9st10lb
    Lost(%):
    0st0lb(0%)
    O dear its not good when your unwell and not dieting so cant imagine how you must be feeling. Did you mention you were on the diet to the doc that gave you antibiotics ?
     
  4. kered

    kered Gold Member

    Posts:
    11,809
    Likes Received:
    77
    Did you tell your Doctor that you were on lipotrim when he prescribed the antibiotics to you?

    To be honest, I would phone up NHS Direct on 0845 4647 and just explain to them how you are feeling.

    Hope you feel better soon.
     
  5. girlygirl1

    girlygirl1 Banned

    Posts:
    1,965
    Likes Received:
    38
    Have you taken those same antibiotics in the past, with no problems? If not then you might be allergic to them. That happened to me and I felt just awful!
     
  6. Miss Bean

    Miss Bean Full Member

    Posts:
    465
    Likes Received:
    7
    Start Weight:
    16st11lb
    Current Weight:
    15st4lb
    Goal Weight:
    11st0lb
    Lost(%):
    1st7lb(8.94%)
    Diet:
    Exante
    No I didn't think about it! And then when I realised I thought I would come on here and have a look at other people's experiences and apart from a lower weight loss everyone seemed to be fine...I'll ring the pharmacist on monday - perhaps just stick to chicken for a couple of meals and one shake. I'm also now finding the shakes really disgusting like I have to force myself to even drink it, I never had that problem even on day 1 - I've done this diet before... Who knows - hopefully I can find out and get better.

    Thank you both for you kind wishes :) x
     
  7. Miss Bean

    Miss Bean Full Member

    Posts:
    465
    Likes Received:
    7
    Start Weight:
    16st11lb
    Current Weight:
    15st4lb
    Goal Weight:
    11st0lb
    Lost(%):
    1st7lb(8.94%)
    Diet:
    Exante
    Girly Girl I have been on amoxicillin before - but I think they were mixed with something else too - I had to take them for two weeks because of a perforated ear drum...Maybe it is the amoxicillin on its own that's causing it. x
     
  8. kellywobble

    kellywobble Full Member

    Posts:
    222
    Likes Received:
    5
    Start Weight:
    16st12lb
    Current Weight:
    16st12lb
    Goal Weight:
    9st10lb
    Lost(%):
    0st0lb(0%)
    I'd do as Mary suggests and ring NHS direct it might have nothing at all to do with the diet and you could waste all your hard work for nothing.
     
  9. Theresa6

    Theresa6 Silver Member

    Posts:
    706
    Likes Received:
    10
    Start Weight:
    12st3lb
    Current Weight:
    12st3lb
    Goal Weight:
    9st7lb
    Lost(%):
    0st0lb(0%)
    Diet:
    LT
    Miss Bean....

    The amoxcillin on LT should be ok and you should stay in ketosis.

    However co-codamol is a different matter. Co-codamol shouldnt really be taken on an empty stomach so at 3am after a few days of LT, its no wonder you were feeling awful.

    Can you take paracetmol instead? Is the pain that bad you need co-codamol? If so I'd suggest coming off LT immediately. Having light chicken meals with a small amount of carbs. But only a small amount.

    You would be best trying to do LT when you are feeling better...... I'd rather do LT with a massive hangover than a dental abscess.... Its only a week and you really need to feel well starting LT in order to be able to cope with the early days of feeling a little off form.

    Hugs to you hun and my hat off for you coping so far; I couldn't have done it after the dentist!


    xxxxxxx
     
  10. Miss Bean

    Miss Bean Full Member

    Posts:
    465
    Likes Received:
    7
    Start Weight:
    16st11lb
    Current Weight:
    15st4lb
    Goal Weight:
    11st0lb
    Lost(%):
    1st7lb(8.94%)
    Diet:
    Exante
    Yes Theresa I completely agree with you, I feel though after 48 hours of antibiotics the swelling of my glands and my ears should have gone down. But my ear drums are completely shut.

    I have decided to just eat chicken and maybe spinach or some veg untill next Thursday because I think I need the pain to go away. It's difficult to focus on LT with this amount of pain. Especially when I'm not getting much sleep.

    I need all my energy to do this and am totally prepared for it ...it's just obvious this isn't the right time. I think its exam stress and other uni stresses that have caught up with me and i'm a bit run down but hopefully by next week I should be much better.

    Thank you for the advice though, I agree with you. The co-codamol allows me to sleep for a few hours without pain. So next week it is. My pharmacist is a wonderful man, and I'm sure he'll understand when I go in for my weigh in on Tuesday (if I can bear to drive...atm I can't hear very well so I don't want to risk it.)

    Good luck on your LT journey, I'm sure you can get to your target weight in no time! xx
     
  11. Theresa6

    Theresa6 Silver Member

    Posts:
    706
    Likes Received:
    10
    Start Weight:
    12st3lb
    Current Weight:
    12st3lb
    Goal Weight:
    9st7lb
    Lost(%):
    0st0lb(0%)
    Diet:
    LT
    Miss Bean,

    Look after yourself!! This diet is difficult enough when you are well, never mind when you feel unwell!

    Totally get you re. Uni stress!! I've tried to get on the 'plan' so many times whilst in Uni and struggled each time! I'm on placement at the mo so its a little easier but not great!! However I have to do this now as I only have a week between the end of placement and my hols so its time for putting my head down and getting on with it!!!

    Good luck to you too!!
     
  12. MiniB

    MiniB Here we go again!

    Posts:
    5,035
    Likes Received:
    68
    Diet:
    Exante
    Hope you're feeling better Miss Bean.

    I had to take co-codamol for a while last week cos of a bad back and it didn't have any effect on me. I always took it after I'd had a shake so that might be the difference.

    Hope you are OK.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...